# SDR QXEA0001101

- Difficulty date: March 19, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  CORROSION IN BOTTOM U CHANNEL OF RIB 2230,  RT COLLECTOR TANK,  BETWEEN STRINGER 5 AND 6,  FROM FORWARD SPAR.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 5, PARAGRAPH B3A.
